Geometry and transport in a model of two coupled quadratic nonlinear waveguides

Stirling, James; Bang, Ole; Christiansen, Peter L.; Zakynthinaki, María S. y Johansen, Steffen Kjaer (2008). Geometry and transport in a model of two coupled quadratic nonlinear waveguides. "Chaos", v. 18 (n. 1); pp. 13116-1. ISSN 1054-1500. https://doi.org/10.1063/1.2840461.

Descripción

Título: Geometry and transport in a model of two coupled quadratic nonlinear waveguides
Autor/es:
  • Stirling, James
  • Bang, Ole
  • Christiansen, Peter L.
  • Zakynthinaki, María S.
  • Johansen, Steffen Kjaer
Tipo de Documento: Artículo
Título de Revista/Publicación: Chaos
Fecha: Enero 2008
Volumen: 18
Materias:
Escuela: Facultad de Ciencias de la Actividad Física y del Deporte (INEF) (UPM)
Departamento: Otro
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (372kB) | Vista Previa

Resumen

This paper applies geometric methods developed to understand chaos and transport in Hamiltonian systems to the study of power distribution in nonlinear waveguide arrays. The specific case of two linearly coupled X(2) waveguides is modeled and analyzed in terms of transport and geometry in the phase space. This gives us a transport problem in the phase space resulting from the coupling of the two Hamiltonian systems for each waveguide. In particular, the effect of the presence of partial and complete barriers in the phase space on the transfer of intensity between the waveguides is studied, given a specific input and range of material properties. We show how these barriers break down as the coupling between the waveguides is increased and what the role of resonances in the phase space has in this. We also show how an increase in the coupling can lead to chaos and global transport and what effect this has on the intensity.

Más información

ID de Registro: 2539
Identificador DC: http://oa.upm.es/2539/
Identificador OAI: oai:oa.upm.es:2539
Identificador DOI: 10.1063/1.2840461
URL Oficial: http://chaos.aip.org/chaoeh/v18/i1
Depositado por: Memoria Investigacion
Depositado el: 16 Mar 2010 10:51
Ultima Modificación: 20 Abr 2016 12:12
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM